It means she is having her period.
No. A nose bleed is not serious if it soon stops. If you have other symptoms it may be worth consulting a doctor.
If YOU make it bleed I would say "no" but otherwise if it does it on its own get it checked out by a doctor.
you should see your doctor and get checked for crones disease
Yes, especially if taken with OTC painkillers such as aspirin, ibuprofen and naproxen sodium, or preparations that contain them. Chronic alcohol use can affect the body's ability to clot due to liver damage. In addition, one complication of cirrhosis is esophageal varices, or varicose veins in the esophagus. If these begin to bleed, there can be catastrophic consequences.
I wouldn't reccomend it if it was alcohol which indirectly caused it in the first place...
one the causes is that you wait too long to go to the restroom, not drinking enough water, and also too much caffine. one of the effects is that it you can't hold to go to restroom. also another effect is that you bleed when you pee. another thing is that it hurts or burns when you go to the restroom, or you just can't pee.
There are many reasons why your eyes would swell and bleed. There could be a serious infection flaring for example.
Call your doctor could be a serious problem.
It could mean lots of things, from not so serious to VERY serious. Call you doctor as soon as possible!!
No, infact it makes you bleed more.
NO. Alcohol does thin your blood out so you might bleed more. That's all.
Where is the bleeding coming from? From the throat? Go and see your doctor, you could have something more serious going on. Its not normal to bleed from strep.
Alcohol won't cause a nosebleed, but since it can be a blood thinner, it will make your nose bleed more severely if you do get one.
yes. Alcohol can make you bleed very heavily. you must see your doctor as soon as you can and get an alcohol test to see if there is too much alcohol in your blood causing the problem.
Yes it is. When you have alcohol in your system, you bleed more because alcohol thins out your blood. If you're bleeding more it can mess up the tattoo and leave it looking worse than you would have liked. Yes it is. When you have alcohol in your system, you bleed more because alcohol thins out your blood. If you're bleeding more it can mess up the tattoo and leave it looking worse than you would have liked.
i don't think so but DO NOT SCRATCH IT ANYMORE it shouldn't be serious
Hemophilia is a serious disease, because even if the person has a small cut they can bleed to death because they don't have platelets to stop the cut from bleeding.
It can be from a lot of things, some serious and some not. It can be a sign of infection or cancer. You should see your doctor.
no it can cause our stomach to bleed It is recommended not to drink alcohol with any medications. When taking anti-depressants there are many adverse reactions if you drink alcohol including permanently damaging your liver.
Yes alcohol affects how you bleed.Alcohol thins the blood,and if you are older in age and are taking a blood thinner be very careful as to when you go and have that done .
It can happen and be nothing, and it can happen and be serious: call your doctor now to find out.
vaginal bleeding does not only tell if you are a virgin or not, it can also mean something more serious.
I believe that if you inhaled alcohol vapors directly into your lungs, the capillaries would burst and you would bleed to death.